# SDR DHLA2009801011

- Difficulty date: April 7, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 87,000 hours, 33,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Bs 1680-1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT NR 5 TRACK SEGMENT LUGS WORN STA 1680.000-1700.000.  MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 53-2-3 FIG. 14 SHEET 1 PG. 49-50.  REMOVED  WORN TRACK SEGMENT AND EXISTING SPLICES IAW SRM 53-1-0 PG. 1, SRM 51-3-0.  FABRICATED NEW TRACK SEGMENT IAW SRM 53-2-3, PG 35-36, SRM 53-2-3, FIG 14 PG 49-50, SRM 51-2-0 FIG 50.  CLEANED, TREATED, AND PRIMED AREA AND NEW TRACK SEGMENT AND EXISTING SPLICES IAW SRM 51-1-11, SRM 51-3-0 AND SRM 51-3-1.
